Jump to ContentJump to Main Navigation
Show Summary Details
More options …


International mathematical journal of analysis and its applications

CiteScore 2018: 0.72

SCImago Journal Rank (SJR) 2018: 0.363
Source Normalized Impact per Paper (SNIP) 2018: 0.530

Mathematical Citation Quotient (MCQ) 2018: 0.36

See all formats and pricing
More options …
Volume 34, Issue 3


Nørlund overconvergence of power series

Tatevik Gharibyan
  • Institute of Mathematics, Armenian National Academy of Sciences, Marshal Bagramian Avenue 24 b, 375019 Yerevan, Armenia
  • Email
  • Other articles by this author:
  • De Gruyter OnlineGoogle Scholar
/ Wolfgang Luh / Markus Nieß
Published Online: 2014-08-01 | DOI: https://doi.org/10.1515/anly-2014-0002


In the present paper we first examine growth properties of regular Nørlund means applied to power series outside their disk of convergence. Moreover, we show that overconvergent subsequences of Nørlund means exist, assuming that the considered power series has certain gaps.

Keywords: Nørlund summability; overconvergence; Hadamard–Ostrowski gaps

MSC: 40G05; 30B30

About the article

Received: 2013-12-19

Accepted: 2014-07-14

Published Online: 2014-08-01

Published in Print: 2014-08-01

Citation Information: Analysis, Volume 34, Issue 3, Pages 299–309, ISSN (Online) 2196-6753, ISSN (Print) 0174-4747, DOI: https://doi.org/10.1515/anly-2014-0002.

Export Citation

© 2014 by De Gruyter.Get Permission

Comments (0)

Please log in or register to comment.
Log in